# SDR AALA201906119014

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 75,581 hours, 12,572 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 8901314
- Part serial: WYG50641
- Condition: Unreliable
- Location: Cit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS TWO COMPRESSOR STALLS BELOW 500 WHILE ON APPROACH TO MIA . THE FIRST ONE FELT LIKE THE LEFT ENGINE THE SECOND ONE SOUNDED LIKE THE RIGHT ENGINE. MAINTENANCE TROUBLESHOT AND ACCOMPLISHED FIM TASK 71-05-00. REMOVED AND REPLACED THE L/H ENG & R/H CIT SENSOR IAW AMM 73-21-02. ACCOMPLISHED HIGH POWER ASSURANCE RUN AT ALL POWER SETTING IAW 71-00-00, ALL PARMETERS WERE NORMAL, NO EICAS MESSAGES NOTED. (SEE SDR # AALA201906089002)
